Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Johnjoz

accutane rash?

Recommended Posts

Uber hand? blink.gif What the hell's that?! biggrin.gif

I don't think your doctor would take you off accutane for having a rash - a lot of people experience rashes and irritation on their arms, wrists and hands. You shoudl apply an unperfumed and non-comedogenic moisturiser such as emu oil or cetaphil to help fade teh rash and reduce itching.

I don't think it sounds like anything to worry about though. smile.gif

Share this post


Link to post
Share on other sites

Yeah I just got one last week too. It'll go away with moisturizer. I wouldn't show my derm though anyway so you won't risk being taken off it

Share this post


Link to post
Share on other sites

just take the aquaphor that you are using on your lips and rub some on your upper arms twice or thrice a day and itll go away, and dont show your derm..its happens to a bunch of people, so dont risk him taking you off.

Share this post


Link to post
Share on other sites

I got two red patches on my forehead and panicked. I'll try the moisturizor and hope that helps. The last thing I need is a rash on top of acne.

Share this post


Link to post
Share on other sites

wow, happy I found this thread.

I am on week 11, and I have had a rash for about 3 weeks localized to my tricep areas.

I was worried about what it was, if it was sun dammage or what, but I noticed that it went away with moisturizer use.

it looks like little scabs, but are really thin and not very discolored, just a bit darker than the surrounding skin

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×